New robustness bounds for neutral type delay systems via functionals with prescribed derivative

Research output

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)34-39
Number of pages6
JournalApplied Mathematics Letters
Issue number76
Publication statusPublished - 2018

Cite this

@article{c33dfc6c98564d9383b216ac31d9f749,
title = "New robustness bounds for neutral type delay systems via functionals with prescribed derivative",
author = "Александрова, {Ирина Васильевна}",
year = "2018",
language = "English",
pages = "34--39",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier",
number = "76",

}

TY - JOUR

T1 - New robustness bounds for neutral type delay systems via functionals with prescribed derivative

AU - Александрова, Ирина Васильевна

PY - 2018

Y1 - 2018

M3 - Article

SP - 34

EP - 39

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 76

ER -